MathSciNet Relay Station
MathSciNet bibliographic data
MR291695 (45 #786) 41A50
Karlin, Samuel On a class of best nonlinear approximation problems. Bull. Amer. Math. Soc. 78 (1972), 43–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement